# SDR AALA202407081544

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 74,789 hours, 28,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21403
- Condition: Faulty
- Location: L1 Door
- Part time: 8,447 hours, 3,764 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L1 DOOR SLIDE COVER MAKES CONTACT WITH THE FUSELAGE AND HAS RESISTANCE GOING INTO THE FULLY OPEN AND LOCKED POSITION. REMOVED AND REPLACED L1 DOOR SLIDE PER JOB CARD 26L00025010.
